# SDR CALA2024061800025

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807FAL
- Aircraft time: 74,940 hours, 27,497 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727g S18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER: S-18R @ FR 727G DAMAGED, DUE TO BLOWN RT MLG TIRE EVENT REF. L/P# 8164617AVO12689 ACCOMPLISHED STEP: 8. CUT S-18R STRINGER IN LOCATIONS SHOWN ON FIGURE: 3 TO PREPARE FOR A SPLICE REPAIR AND REF. SRM: 53-00-03-2R-1 PARG. 4.B., READY FOR UNDERLYING STRUCTURE NDT INSPECTIONS PER. AVO12689 STEPS: 12, 13, 14 AND READY FOR DETAIL VISUAL INSPECTION PER. STEPS: 2. AND 7. ACCOMPLISHED HFEC INSP PER AVO12689 REV A, NO DAMAGE DETECTED CLEAR TO ENLARGE TRIM OUT BY 0.040 INCH PER INSTRUCTIONS. QC 330218 UPDATE: STEPS 12 HFEC ON S-17R, STEP 13 HFEC INS ON S-18R FROM STA 727F-STA 727, AND STEP 14 HFEC STA 727G FROM S-17R TO S-19R PREVIOUSLY C/W BY FIRST REV AVO. SEE L/P 8164617. PER. AVO12689 REV.A. STEP: 8, RETRIMMED S-18R STRINGER IN THE LOCATIONS SHOWN ON FIGURE 3 TO PREPARE FOR A SPLICE REPAIR, AND PER. STEP: 18, VERIFIED RAW STOCK EXTRUSION TO FAB. REPLACEMENT S-18R STRINGER AS TYPE: 1, BAC1498-163, .071 THICK, P.O# 4221911, AND TO FAB. (2EA.) S-18R STRINGER HAT SPLICE REPAIR SECTION MATERAL AS P/N: 69-78188-18, ALSO SEE: B737-800 SRM 53-00-03-2R-1 REPAIR 1   ACCOMPLISHED STEP 12 HFEC INSP PER AVO12689 REV A, NO DAMAGE DETECTED CLEAR TO ENLARGE TRIM OUT BY 0.040 INCH PER INSTRUCTIONS. PER. AVO12689 REV.A, STEP: 12 ENLARGED THE TRIM OUT ON S-18R STRINGER CUTS BY .040 INCH AS INSURANCE CUT AFTER (HFEC) INSPECTION PER. AVO12689 REV.B, STEP: 18. & B737-800 LP NOT FLAGGED AS MAJOR REPAIR
